# SDR 20000810SH014

- Difficulty date: July 31, 2000
- Submitted: August 10, 2000
- Operation: General aviation
- Aircraft: N986AH
- Make and model: Skrsky S76C
- Aircraft serial: 760438
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 7630607902103
- Condition: Failed
- Location: Rt Fwd Eng Compt
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ISP - WHILE ON APPROACH, NR 2 ENGINE FIRE WARNING ACTIVATED FOR APPROXIMATELY 2 SECONDS.  WARNING ACTIVATED AGAIN APPROXIMATELY 2 MINUTES LATER, STAYED ON FOR APPROXIMATELY 2 MINUTES AND WENT OUT BY ITSELF.  THERE WERE NO CONFIRMING ENGINE INDICATIONS.  LANDED NORMALLY.  REPLACED RIGHT FORWARD FLAME DETECTOR IAW S-76 MM 26-11-01.  OPS CHECKED NORMAL.  (X)
